Join the 'Primidone' group to help and get support from people like you.
We found 32 questions associated with the 'Primidone' topic.
Posted 4 days ago by • 1 answer
I was prescribed 50 mg at bedtime but find this too powerful! Was wondering if it comes in a lower dose.
Posted 4 Nov 2009 by • 4 answers
My doctor wants to prescribe it for Parkinson's even though I don't have seizures and only slight tremors. Most of my problem lies in lack of coordination... Thanks!
Posted 29 Sep 2014 by • 4 answers
I noticed a "Red Flag" on Effexor and Wellbutrin. I take 75mg Effexor in morning, 300 mg Wellbutrin in evening, 1 Vytorin 10/20 in afternoon, 50mg Primidone 4/day. I cannot sleep more than 4 hours REM at night. Tough mornings, etc. Any recommendations re interactions or sleeping... my ...
Posted 2 Nov 2009 by • 2 answers
My mom has been taking primidone 14 days and does not take naps anymore and is not sleepy. Sometimes she has to take a sleeping pill at night now.
Posted 22 May 2010 by • 2 answers
I have gained weight, my face is rounder, and I can't get in any of my clothes.
Posted 3 Jan 2011 by • 1 answer
How long should it take to wean off the medication as I want to do it properly? I was taking 125mg twice a day, am now down to once a day after 12 days. Is this too quick?
Primidone - How hard is it to get off Mysoline. I've been on it since I was young. I'm now 45 years?
Posted 23 Aug 2014 by • 2 answers
... old. I take 250mg 3x a day. I'm also having problems with my bones because of Mysoline. I know it's a hard drug to get off of. I was wondering if anyone has been on it for a very long time and is now off of Mysoline and what did u go through to get off of it??
Posted 1 Aug 2009 by • 1 answer
Time of day?
Posted 9 Dec 2009 by • 2 answers
I was diagnosed with ET 6 wks ago and am taking Primidone. The side effects are still quite strong. My tremors are just as active, mostly on the left side. Because of the constant tremor my arm feels "dead". My voice patterns are also affected. I'm also very tired and easily ...
Posted 26 Dec 2009 by • 1 answer
Posted 7 Feb 2012 by • 1 answer
Posted 20 May 2012 by • 1 answer
He is taking 50mg three times a day
Posted 6 Jul 2013 by • 1 answer
I had never had an ED symptoms, the reason for the usage is to relieve the upper body tremors believed to be caused by the side effects of my exposure to Agent Orange during three tours to Vietnam. I have had the tremors since right after my first tour in 1969 but they were very slight, and I was a ...
Posted 15 Jul 2013 by • 1 answer
Posted 3 Aug 2014 by • 1 answer
I am taking primidone for benign essential tremor, pristiq for depression, and cetirizine for vasomotor rhinitis. I like a glass of red wine with my evening meal, but find that it started to make me very unsteady on my feet. I stop taking the cetirizine and I am back to normal after the red wine, ...
Related Condition Support Groups
Related Drug Support Groups
Primidone Patient Information at Drugs.com
- Primidone Information for Consumers
- Primidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Primidone (detailed)